Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleToric ideals associated with gap-free graphs
Author(s) Alessio DAlì
TypeArticle in Journal
AbstractAbstract In this paper we prove that every toric ideal associated with a gap-free graph G has a squarefree lexicographic initial ideal. Moreover, in the particular case when the complementary graph of G is chordal (i.e. when the edge ideal of G has a linear resolution), we show that there exists a reduced Gröbner basis G of the toric ideal of G such that all the monomials in the support of G are squarefree. Finally, we show (using work by Herzog and Hibi) that if I is a monomial ideal generated in degree 2, then I has a linear resolution if and only if all powers of I have linear quotients, thus extending a result by Herzog, Hibi and Zheng.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S002240491400348X
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume219
Number9
Pages3862 - 3872
Year2015
Edition0
Translation No
Refereed No
Webmaster